Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An upper bound for the sum of large differences between prime numbers


Author: R. J. Cook
Journal: Proc. Amer. Math. Soc. 81 (1981), 33-40
MSC: Primary 10H15
MathSciNet review: 589132
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {p_n}$ denote the $ n$th prime number, $ {d_n} = {p_{n + 1}} - {p_n}$. We estimate the sum $ \Sigma {d_n}$ taken over $ {p_n} \leqslant x,{d_n} > {x^\mu }$ where $ 1/6 < \mu < 5/9$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H15

Retrieve articles in all journals with MSC: 10H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0589132-3
PII: S 0002-9939(1981)0589132-3
Keywords: Prime number, density theorem
Article copyright: © Copyright 1981 American Mathematical Society